Differential and Integral Equations

The Perron integral in ordinary differential equations

Štefan Schwabik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 4 (1993), 863-882.

First available in Project Euclid: 31 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions
Secondary: 26A39: Denjoy and Perron integrals, other special integrals 34A34: Nonlinear equations and systems, general


Schwabik, Štefan. The Perron integral in ordinary differential equations. Differential Integral Equations 6 (1993), no. 4, 863--882. https://projecteuclid.org/euclid.die/1370032239

Export citation